# SDR SWAA2024070505011

- Difficulty date: June 23, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LANDING GEAR CENTER DOOR SEAL RETAINER CRACKED ON AFT END. MARKED SEE ATTACHED IMAGE.<[01] R&R RETAINER ASSEMBLY PER SRM 51-40-02.;[02] INSPECTION C/W
